# SDR AALA20011958

- Difficulty date: October 27, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT TAILCONE INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT OVERHEAD CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
